# SDR CA110704005

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED.  CREW COMPLETED EMERGENCY NON NORMAL CHECKLIST AND RETURNED TO DEPARTURE AIRPORT.
